# SDR ABXR2020091500098

- Difficulty date: September 15, 2020
- Submitted: September 15, 2020
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N658GT
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 60,994 hours, 45,516 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 654T05131330
- Condition: Corroded
- Location: Bs 1380-1410
- Part time: 60,994 hours, 45,516 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN STIFFENER CORRODED BEYOND LIMITS, STA 1380 TO 1410, STR 35R-STR 36R.  REPAIRED IAW B767 SRM 53-00-03 DETAIL 2.
